Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 93, Number 2

All articles in this issue are freely accessible.

Graphs and subgraphs. II
Oystein Ore.
Trans. Amer. Math. Soc. 93 (1959), 185-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0110650
On a class of distribution functions where the quotient follows the Cauchy law
R. G. Laha.
Trans. Amer. Math. Soc. 93 (1959), 205-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117770
Generalized resolvents of ordinary differential operators
Earl A. Coddington and Richard C. Gilbert.
Trans. Amer. Math. Soc. 93 (1959), 216-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0163192
Immersions of manifolds
Morris W. Hirsch.
Trans. Amer. Math. Soc. 93 (1959), 242-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0119214
Hyperbolic equations with multiple characteristics
R. Bruce Kellogg.
Trans. Amer. Math. Soc. 93 (1959), 277-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0111940
On the growth of meromorphic functions with several deficient values.
Albert Edrei and Wolfgang H. J. Fuchs.
Trans. Amer. Math. Soc. 93 (1959), 292-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109887
The second dual of the space of continuous functions. II
Samuel Kaplan.
Trans. Amer. Math. Soc. 93 (1959), 329-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0112030
Embedding any semigroup in a $\mathcal{D}$-simple semigroup
G. B. Preston.
Trans. Amer. Math. Soc. 93 (1959), 351-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109186
On the semigroup structure of continua
Robert P. Hunter.
Trans. Amer. Math. Soc. 93 (1959), 356-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109194